This sounds weird, but i had sex on july 6th and didnt think m uch of it. However, i've been noticing that I have strange "periods" that do not last as long. I thought it may have something to do with going off the pill becaus eme and my boyfriend broke up, but know I am starting to get cravings for certain food, i cry atr everything, and have backpains. I was wondering if you could offer some sort of advice on what to do becuase about two days ago i had x-rays and I am worried something may be wrong with the kid and i do not want to have it because of this and medication i've nbeeen taking thats bad for pregnant people. i know this is confusing but PLEASE HELP ME!!!!!
Posts: 5 | From: memphis, tn, usa | Registered: Aug 2000
| IP: Logged |
First of all: you need to take a pregnancy test. It's way, way, way more reliable than trying to guess whether you're pregnant or not on the basis of "symptoms" like crying or food cravings.
If you were taking the pill consistently and correctly while you were sexually active with your boyfriend, then the chance that you are pregnant is very low, so hopefully a test will put your mind at rest.
But if you are pregnant, you need to know about it as soon as possible so that you can make responsible decisions about what to do.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.